Some observations on Babuška and Brezzi theories

Jinchao Xu, Ludmil Zikatanov

Research output: Contribution to journalArticlepeer-review

130 Scopus citations

Abstract

Some observations are made on abstract error estimates for Galerkin approximations based on Babuška-Brezzi conditions. A basic error estimate due to Babuška is sharpened by means of an identity that ∥P∥ = ∥I - P∥ for any nontrivial idempotent operator P. Some remarks are also made on the Brezzi's theory for mixed variational problems and their Galerkin approximations.
Original languageEnglish (US)
Pages (from-to)195-202
Number of pages8
JournalNumerische Mathematik
Volume94
Issue number1
DOIs
StatePublished - Mar 1 2003
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Some observations on Babuška and Brezzi theories'. Together they form a unique fingerprint.

Cite this